# SDR MALA000747

- Difficulty date: December 9, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Engine: Ge CT75A2
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6226190113
- Part serial: 567
- Condition: Failed
- Location: Nr 2 Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED THEN YELLOW HEADING FLAG IN FLIGHT. AC RETURNED TO MSP.  MAINTENANCE REPLACED NR 2 AHRS COMPUTER.  OPS CHECKS GOOD IAW SF340 MM CHAP 34.
